Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 4, NWS Jackson, KY

February 11, 2009Breathitt County, Lee County, Wolfe County, Kentucky

NWS Jackson, KY issued this tornado warning at Feb 11, 2009, 4:16 PM EST for Breathitt County, Lee County, Wolfe County, Kentucky. It was in force for 22 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 11, 2009, 4:16 PM EST (21:16 UTC)
Expired
Feb 11, 2009, 4:38 PM EST
In force
22 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Breathitt County, KY, Lee County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 19 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 4:20 PM ESTTSTM WND DMG1 S Jackson, KYNUMEROUS TREES DOWN, ONE ON A HOUSE AND ANOTHER ON THE ADJACENT HOUSE THAT LOST POWER.
Feb 11, 4:20 PM ESTTSTM WND DMGCopebranch, KYTREES WERE UPROOTED. THIS IS A PUBLIC REPORT RELAYED BY WYMT.
Feb 11, 4:20 PM ESTTSTM WND GST 01 S Jackson, KYNUMEROUS TREES DOWN, ONE ON A HOUSE AND ANOTHER ON THE ADJACENT HOUSE THAT LOST POWER.
Feb 11, 4:27 PM ESTTSTM WND DMG2 Se Jackson, KYTREE DOWN ON FENCE.
Feb 11, 4:29 PM ESTTSTM WND DMGJackson, KYFACIA RIPPED OFF HOUSE ON PINE HILL DRIVE ON LAKE SIDE.
Feb 11, 4:30 PM ESTTSTM WND DMGHaddix, KYFRONT PORCH ROOF BLOWN OFF HOUSE. PORCH HAS BEEN KNOCKED OFF ITS FOUNDATION. HOUSE NEXT DOOR HAD A LARGE CEDAR TREE FALL ON THE PORCH. HALF OF THAT PORCH WAS DESTROYED.
Feb 11, 4:47 PM ESTTSTM WND DMGHaddix, KYPORCHES BLOWN OFF OF 2 MOBILE HOMES AND TREE DOWN ON ONE OF THEM. NUMEROUS TREES DOWN AROUND HADDIX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 11, 1:59 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
468 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KJKL 112116
TORJKL
KYC025-129-237-112200-
/O.NEW.KJKL.TO.W.0004.090211T2116Z-090211T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
416 PM EST WED FEB 11 2009

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN BREATHITT COUNTY IN SOUTHEAST KENTUCKY...
  SOUTHEASTERN LEE COUNTY IN SOUTHEAST KENTUCKY...
  SOUTH CENTRAL WOLFE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 500 PM EST

* AT 413 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LONE...OR
  NEAR BOONEVILLE...MOVING NORTHEAST AT 70 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSON...
  ATHOL...
  BAPTIST...
  BETHANY...
  CANYON FALLS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3745 8355 3751 8359 3751 8363 3753 8364
      3779 8347 3751 8318
TIME...MOT...LOC 2116Z 243DEG 59KT 3750 8356

$$

ABE
2 follow-up statements
000 
WWUS53 KJKL 112133
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
433 PM EST WED FEB 11 2009

KYC129-112142-
/O.CAN.KJKL.TO.W.0004.000000T0000Z-090211T2200Z/
LEE KY-
432 PM EST WED FEB 11 2009

...THE TORNADO WARNING FOR SOUTHEASTERN LEE COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3749 8343 3764 8349 3779 8347 3751 8318
TIME...MOT...LOC 2132Z 243DEG 59KT 3762 8326

$$

KYC025-237-112200-
/O.CON.KJKL.TO.W.0004.000000T0000Z-090211T2200Z/
WOLFE KY-BREATHITT KY-
432 PM EST WED FEB 11 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EST FOR NORTHERN
BREATHITT AND SOUTH CENTRAL WOLFE COUNTIES...

AT 430 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A STORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS 
LOCATED NEAR STEVENSON...OR NEAR JACKSON...MOVING NORTHEAST AT 55 
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT TORNADOS...DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE
NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6
7 7 2...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3749 8343 3764 8349 3779 8347 3751 8318
TIME...MOT...LOC 2132Z 243DEG 59KT 3762 8326

$$

SCHOETTMER
000 
WWUS53 KJKL 112138
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
438 PM EST WED FEB 11 2009

KYC025-237-112147-
/O.CAN.KJKL.TO.W.0004.000000T0000Z-090211T2200Z/
WOLFE KY-BREATHITT KY-
437 PM EST WED FEB 11 2009

...THE TORNADO WARNING FOR NORTHERN BREATHITT AND SOUTH CENTRAL WOLFE
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND NO
LONGER POSES A THREAT.

HOWEVER...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTH CENTRAL 
WOLFE AND NORTHERN BREATHITT COUNTIES UNTIL 5 PM EST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR EASTERN KENTUCKY.

TO REPORT DAMAGE FROM SEVERE WEATHER...CALL THE NATIONAL WEATHER
SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3749 8343 3764 8349 3779 8347 3751 8318
TIME...MOT...LOC 2137Z 243DEG 59KT 3766 8317

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Feb 11, 2:08 PM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Feb 11, 2:08 PM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
208 PM EST WED FEB 11 2009

.SHORT TERM.../TONIGHT THROUGH FRIDAY/...UPDATED

TWO ROUNDS OF DAMAGING WINDS EXPECTED WITHIN THE NEXT 12 HOURS. THE
FIRST WILL BE ASSOCIATED WITH THE LINE OF SHOWERS/THUNDERSTORMS ALONG
AND AHEAD OF THE COLD FRONT NOW APPROACHING THE FORECAST AREA.
CURRENT MOVEMENT OF LINE IS 45 KNOTS TO THE EAST. LINE TO BE NEAR MONTICELLO
AT 3 PM EST...FROM MOUNT STERLING TO WILLIAMSBURG AT 4 PM EST...FROM
SANDY HOOK TO CUMBERLAND AT 5 PM EST...AND THEN EXITING THE EAST END
OF PIKE COUNTY AROUND 6 PM EST. MAIN THREAT WILL BE DAMAGING
STRAIGHT LINE WINDS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT AS
THE SQUALL LINE MOVES THROUGH. ONCE THE SQUALL LINE AND FRONT MOVES
EAST OF THE AREA STRONG TO DAMAGING WINDS WILL CONTINUE INTO THE
EVENING. OBSERVATIONS ACROSS WEST KY AND WEST TN ARE IN THE 40 TO 45
KNOT RANGE. USING THE NAM TIME HEIGHT CROSS SECTIONS WE SEE NEAR
VERTICAL EQUIVALENT POTENTIAL TEMPERATURES ALONG WITH STRONG DOWNWARD
MOTION INDICATING GOOD MOMENTUM TRANSFER TOWARDS THE SURFACE. TIME
HEIGHT FORECAST INDICATES 70 KNOT WINDS AT 800 MB. NOT MUCH RETURNS
ON VAD WIND PROFILE...BUT SHOWING SOME 70 KNOT WINDS AT 7K FEET.
CURRENT HIGH WIND WARNING HAS CURENT SITUATION WELL HANDLED...AND WILL
CONTINUE THE HIGH WIND WARNING.

.LONG TERM.../FRIDAY NIGHT THROUGH WEDNESDAY/...UPDATED

A RATHER ACTIVE WEATHER PERIOD IS IN STORE AS A SERIES OF SHORT WAVE
TROFS TO QUICKLY MOVE ACROSS THE AREA. MODELS ARE IN FAIRLY GOOD
AGREEMENT THOUGH THERE ARE SOME DIFFERENCES IN THE DETAILS. THE 00Z
ECMWF...LAST THREE RUNS OF THE GFS...INCLUDING THE 12Z RUN...AND
GEFS MEAN SUPPORT IDEA OF FIRST SYSTEM AFFECTING AREA FRIDAY
NIGHT INTO SATURDAY MORNING...WITH SURFACE CYCLONE TRACKING EAST
ACROSS THE OHIO VALLEY. THE NEXT SHORT WAVE TROF TO AFFECT THE AREA
FORECAST TO MOVE ACROSS SUNDAY INTO SUNDAY NIGHT...BUT DOES NOT LOOK
TO HAVE A WELL DEFINED SURFACE SYSTEM...AND LIMITED MOISTURE.
RIDGING SURFACE AND ALOFT TO BRING DRY WEATHER FOR THE START OF NEXT
WEEK...BUT THEN THE NEXT SHORT WAVE TROF AND ASSOCIATED SURFACE
SYSTEM TO AFFECT THE AREA BY MID WEEK. TEMPERATURES WILL BE WARM
ENOUGH THAT PRECIPITATION ASSOCIATED WITH THE FRIDAY NIGHT SYSTEM
WILL BE ALL RAIN. FOR THE WEAK SHORT WAVE ON SUNDAY MOISTURE IS
LIMITED AND THERE MAY NOT BE MUCH MORE THAN SPRINKLES OR FLURRIES.
THE SYSTEM FOR THE MIDDLE OF NEXT WEEK COULD BE EITHER RAIN OR
SNOW OR A COMBINATION OF THE TWO.

&&

.AVIATION.../18Z TO 18Z/

GUSTY SOUTH WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON
HOURS WITH GUSTS UP TO 50 KTS LIKELY... ESPECIALLY AS A COLD FRONT
AND ASSOCIATED LINE OF SHOWERS/TSTORMS MOVE ACROSS THE AREA. ANY
VSBY/CIG REDUCTIONS DUE TO SHOWERS WITH THE FRONT WILL BE BRIEF BUT
MVFR CONDITIONS ARE EXPECTED. PLEASE SEE INDIVIDUAL TAFS FOR TIMING.
A LENGTHY PERIOD OF STRONG WEST WINDS... ONCE AGAIN WITH PEAK GUSTS
UP TO 50 KTS OR SO... CAN THEN BE EXPECTED BEHIND THE FRONT THROUGH
THE EVENING HOURS BEFORE WINDS RELAX SOMEWHAT EARLY THURSDAY
MORNING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 4 AM EST THURSDAY FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...SBH
LONG TERM...SBH
AVIATION...ABE
Hazardous weather outlook, Feb 11, 6:53 AM EST, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
653 AM EST WED FEB 11 2009

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
653 AM EST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING UNTIL 4 AM
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SOUTH WINDS WILL INCREASE AS A COLD FRONT APPROACHES TODAY...WITH
GUSTS LIKELY REACHING 60 MPH AT TIMES. DAMAGING WINDS COULD ARRIVE AS
EARLY AS LATE THIS MORNING...BUT ARE MORE LIKELY LATE IN THE DAY.
VERY STRONG AND POTENTIALLY DAMAGING WINDS FROM THE WEST ARE ALSO
EXPECTED TO CONTINUE INTO TONIGHT AFTER THE COLD FRONT HAS PASSED...
BUT THE WIND WILL BE DIMINISHING OVERNIGHT. IN ADDITION...A LINE OF
SHOWERS AND THUNDERSTORMS WITH STRONG OR DAMAGING WINDS IS EXPECTED
TO ACCOMPANY THE COLD FRONTAL PASSAGE THIS AFTERNOON. ALTHOUGH THE
PRIMARY THREAT FROM STORMS WILL BE DAMAGING WINDS...HAIL OR ISOLATED
TORNADOES CAN NOT BE COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SNOW WILL BE POSSIBLE SATURDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE TODAY OR TONIGHT... AS
WELL AS ANY HAIL IN THUNDERSTORMS THIS AFTERNOON.

HAL

In the hours before

Local storm report, Feb 11, 1:57 PM EST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
157 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     NON-TSTM WND DMG WHITLEY CITY            36.72N 84.48W
02/11/2009                   MCCREARY           KY   EMERGENCY MNGR

            ROOF BLOWN OFF OF TRAILER IN REVELO AREA. SEVERAL TREES
            BLOCKING ROADS AND ONE CAR WRECK BLAMED ON WIND IN
            WHITLEY CITY.

&&

JCARICO
Local storm report, Feb 11, 2:46 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
246 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     NON-TSTM WND DMG 2 S MONTICELLO          36.81N 84.85W
02/11/2009                   WAYNE              KY   EMERGENCY MNGR

            SEVERAL TREES ARE DOWN. POWER LINES ARE DOWN. FIRES DUE
            TO DOWNED POWER LINES.

0234 PM     NON-TSTM WND DMG 2 N MONTICELLO          36.87N 84.85W
02/11/2009                   WAYNE              KY   EMERGENCY MNGR

            TREES ARE DOWN. POWER LINES ARE DOWN. FIRES DUE TO DOWNED
            POWER LINES.

0234 PM     NON-TSTM WND DMG 1 S MONTICELLO          36.83N 84.85W
02/11/2009                   WAYNE              KY   EMERGENCY MNGR

            TREES ARE DOWN. POWER LINES ARE DOWN. FIRES DUE TO DOWNED
            POWER LINES.

&&

JCARICO
Local storm report, Feb 11, 3:11 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
311 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     NON-TSTM WND DMG 2 W MIDDLESBORO         36.61N 83.75W
02/11/2009                   BELL               KY   TRAINED SPOTTER

            TRIM BLOWN OFF OF NUMEROUS HOUSES IN THE MIDDLESBORO
            AREA.

&&

TBREWER
Local storm report, Feb 11, 3:59 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
359 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     SOMERSET                37.08N 84.61W
02/11/2009  M60 MPH          PULASKI            KY   AWOS

&&

JCARICO
Local storm report, Feb 11, 4:14 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
414 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     BRODHEAD                37.40N 84.42W
02/11/2009                   ROCKCASTLE         KY   TRAINED SPOTTER

            NUMEROUS TREES DOWN ON HIGHWAY 150 AND 1505. ROOF OFF OF
            HOUSE. ALSO TREES DOWN IN THE CONWAY AREA.

&&

JCARICO

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:29 PM ESTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne61 min
Feb 11, 3:19 PM ESTSevere Thunderstorm WarningJKLClay, Estill, Jackson, Laurel, Lee, Owsley and 3 more56 min
Feb 11, 3:22 PM ESTSevere Thunderstorm WarningJKLClay, Jackson, Knox, Laurel, McCreary, Pulaski and 2 more53 min
Feb 11, 3:26 PM ESTTornado WarningJKLJackson, Laurel, Pulaski, Rockcastle34 min
Feb 11, 3:37 PM ESTSevere Thunderstorm WarningJKLBath, Estill, Fleming, Menifee, Montgomery, Powell and 2 more53 min
Feb 11, 3:40 PM ESTTornado WarningJKLMcCreary, Whitley25 min
Feb 11, 3:56 PM ESTTornado WarningJKLKnox34 min
Feb 11, 4:02 PM ESTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knott, Knox, Leslie and 3 more58 min
Feb 11, 4:06 PM ESTSevere Thunderstorm WarningJKLBreathitt, Lee, Magoffin, Menifee, Morgan, Owsley and 1 more54 min
Feb 11, 4:11 PM ESTSevere Thunderstorm WarningJKLElliott, Menifee, Morgan, Rowan49 min
Feb 11, 4:44 PM ESTSevere Thunderstorm WarningJKLFloyd, Johnson, Martin47 min
Feb 11, 4:55 PM ESTSevere Thunderstorm WarningJKLFloyd, Harlan, Knott, Letcher, Pike65 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.